# SDR DALA2016052604149

- Difficulty date: May 23, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 30,897 hours, 27,662 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Slat System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING SLAT EXTENSION SLAT DISAGREE MSG ENUNCIATED AND ACFT ROLLED TO THE RT.  FLIGHT CREW DECLARED AN EMERGENCY, FOLLOWED QRH PROCEDURES NO SLATS NO FLAP LANDING.  MAINTENANCE R & R SLAT CONTROL VALVE.
